Special morphisms of $G$-spaces
Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara, Itogi Nauki i Tekhniki. Seriya "Problemy Geometrii", Tome 7 (1975), pp. 49-68
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{INTG_1975_7_a4,
author = {S. V. Vedernikov},
title = {Special morphisms of $G$-spaces},
journal = {Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara},
pages = {49--68},
year = {1975},
volume = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTG_1975_7_a4/}
}
S. V. Vedernikov. Special morphisms of $G$-spaces. Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara, Itogi Nauki i Tekhniki. Seriya "Problemy Geometrii", Tome 7 (1975), pp. 49-68. http://geodesic.mathdoc.fr/item/INTG_1975_7_a4/